# SDR ASAA9580185

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hyd Line
- Part number: 7936907603
- Condition: Broken
- Location: Lt Engine Tr
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

PDX - JUST PRIOR TO PARKING AT GATE OF FLIGHT NR 475, CREW REPORTED SMOKE/FUMES IN CABIN AND LEFT HYDRAULIC QUANTITY DECREASED TO ZERO.  SHUTDOWN ENGINES, APU, ELECTRICAL POWER AND OPENED ALL DOORS.  PASSENGERS DEPLANED WITHOUT INCIDENT.  FOUND HYDRAULIC LINE TO LEFT ENGINE THRUST REVERSER ACCUMULATOR LOW PRESSURE SWITCH BROKEN.  REPLACED HYDRAULIC LINE AND SERVICED LEFT HYDRAULIC SYSTEM.  (M)
